Managing Editor: Bruinier, Jan Hendrik
Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D.
IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606
Mathematical Citation Quotient (MCQ) 2015: 0.66
The catenary and tame degree of numerical monoids
1Trinity University, Department of Mathematics, One Trinity Place, San Antonio, Texas 78212-7200. (email)
2Departamento de Álgebra, Universidad de Granada, E-18071 Granada, España. (email)
3Departamento de Geometría, Topología y Química Orgánica, Universidad de Almería, 04120 Almería, España. (email)
Citation Information: Forum Mathematicum. Volume 21, Issue 1, Pages 117–129, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/FORUM.2009.006, January 2009
- Published Online:
We construct an algorithm which computes the catenary and tame degree of a numerical monoid. As an example we explicitly calculate the catenary and tame degree of numerical monoids generated by arithmetical sequences in terms of their first element, the number of elements in the sequence and the difference between two consecutive elements of the sequence.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.